Atorvastatin side effects depr: hi, I wonder... - Anxiety Support

Anxiety Support
44,315 members45,387 posts

Atorvastatin side effects depr

boofabelly
boofabelly

hi, I wonder if anyone else has experienced this? I take 20mg of atorvastatin a nite, I've found I have difficulty sleeping, lots of hot flushes, joint and muscle pain, and most recently have become depressed and anxious! I've not taken them for two nights, and today I feel slightly improved depression wise. Also my memory has been affected.

7 Replies
oldestnewest

Is this a new medication for you or have you been taking it for awhile? I take it too but haven't experienced any side effects. I suggest checking with your doctor about the symptoms you're having. Possibly need a different med or dose adjustment?

I have taken for several years and got progressively worse

I would talk to your doctor. Sometimes after being on a med for awhile it can lose effectiveness or your body just changes and needs something different. There are lots of statins out there so they may try something else.

thankyou, I rather more the depression goes 😞

Darryl
DarrylAdministrator

I take 10 mg at night. Prior to taking at night, I took it at breakfast, fearing what it might do to me during the night. I have no regret in shifting to nighttime. For one, I can take a slightly lower dose, since Atorvastatin seems to work better while we sleep. Two, I've experienced no emotional "stuff" during the night. In fact, I feel more confident in having made this shift and in not seeing any negatives.

boofabelly
boofabelly
in reply to Darryl

very pleased for you

javideo
javideo
in reply to boofabelly

I have takin it for many years but them I have starting having the same symptoms as you , doctor stopped it for a few months ,Iam in lower dose at the , moment is a trade off ,I had a angiograms it show my arteries are clear I think is a bit safer to be in a lower dose all the best

You may also like...